# SDR SIMA200621201

- Difficulty date: July 28, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500
- Condition: Failed
- Location: Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4378 - ORD - STRANGE NAUSEATING SMELL IN CABIN, SMELL SIMILAR TO OIL OR GAS.  RAI CEILING LIGHT BALLAST, ROW 9 LEFT, IAW CRJ 700 AMM 33-21-03 AND RAI CEILING LIGHT BULBS 9 AB, IAW CRJ 700 AMM 33-21-01.  PERFORMED GROUND RUN WITH APU AND NR 1 PACK FOR 2 PLUS HOURS.  NO DEFECTS NOTED.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
